Arkiv för Matematik

  • Ark. Mat.
  • Volume 14, Number 1-2 (1976), 155-177.

Excursions in Brownian motion

Kai Lai Chung

Full-text: Open access

Dedication

Dedicated to the Memory of Paul Lévy

Note

Research supported in part by NSF grant 41 710.

Article information

Source
Ark. Mat. Volume 14, Number 1-2 (1976), 155-177.

Dates
Received: 7 January 1976
Accepted: 5 August 1976
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.afm/1485896468

Digital Object Identifier
doi:10.1007/BF02385832

Mathematical Reviews number (MathSciNet)
MR467948

Zentralblatt MATH identifier
0356.60033

Rights
1976 © Institut Mittag-Leffler

Citation

Chung, Kai Lai. Excursions in Brownian motion. Ark. Mat. 14 (1976), no. 1-2, 155--177. doi:10.1007/BF02385832. https://projecteuclid.org/euclid.afm/1485896468.


Export citation

References

  • Chung, K. L., Markov Chains with Stationary Transition Probabilities, second edition, Springer-Verlag, 1967.
  • Chung, K. L., On the boundary theory for Markov chains II, Acta Math. 115 (1966), 111–163.
  • Chung, K. L., Lectures on Boundary Theory for Markov Chains, Princeton University Press 1970.
  • Chung, K. L., Maxima in Brownian excursions, Bull. Amer. Math. Soc. 81 (1975), 742–745.
  • Chung, K. L., A bivariate distribution in regeneration. J. Appl. Prob. 12 (1975), 837–839.
  • Chung, K. L. and Durrett, R., Downcrossings and local time. To appear in Zeitschrift für Wahrscheinlichkeitstheorie.
  • Durrett, R. T. and Iglehart, D. L., Functionals of Brownian meandering and Brownian excursion. To appear.
  • Freedman, D., Brownian Motion and Diffusion, Holden-Day 1971.
  • Iglehart, D. L., Functional central limit theorems for random walks conditioned to stay positive, Ann. Probability 2 (1974), 608–619.
  • Ito, K. and McKean, jr. H. P., Diffusion Processes and Their Sample Paths, Springer-Verlag, 1965.
  • Kaigh, W. D., An invariance principle for random walk conditioned by a late return to zero. To appear in Ann. of Probability.
  • Lévy, Paul, Sur certains processus stochastiques homogènes, Compositio Math. 7 (1939), 283–339.
  • Lévy, Paul, Processus stochastiques et mouvement brownien, second edition, Gauthier-Villars 1965 (first ed. 1948).
  • Pólya, G. and Szego″, G., Aufgaben der Lehrsätze aus der Analysis, Springer-Verlag 1925.
  • Williams, D., The Ito excursion law for Brownian motion. To appear.